# SDR AALA201605059018

- Difficulty date: May 4, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 9,108 hours, 3,466 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FLIGHT ATTENDANT REPORTS 3L DOOR DOESN'T SHOW ARMED ON CIDS WHEN ALL OTHER INDICATIONS DO.  SERVICED 3L DOOR ASSIST BOTTLE IAW AMM 52-22-00 WHICH CLEARED FAULT MSG.
